Table of Contents
Research Letters in Physics
Volume 2008, Article ID 890916, 4 pages
http://dx.doi.org/10.1155/2008/890916
Research Letter

The Dyon Charge in Noncommutative Gauge Theories

1Departamento de Física, Universidad Nacional de La Plata, La Plata 1900, Argentina
2Centro de Fisica y Matemitica de Amrica del Sur (CFIMAS), Avenida Santa Fe 1145, Buenos Aires 1069, Argentina

Received 25 September 2007; Accepted 22 November 2007

Academic Editor: Jacobus Verbaarschot

Copyright © 2008 L. Cieri and F. A. Schaposnik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

L. Cieri and F. A. Schaposnik, “The Dyon Charge in Noncommutative Gauge Theories,” Research Letters in Physics, vol. 2008, Article ID 890916, 4 pages, 2008. https://doi.org/10.1155/2008/890916.